# SDR FDEA201810232983

- Difficulty date: October 23, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 36,055 hours, 5,486 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 152W830230
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER CARGO FLOORBOARD CRACKED AT STA 1000 RIGHT OUTBOARD.  REMOVED AND REINSTALLED UPPER CARGE FLOORBOARD AT STA 1000 RIGHT & OUTBOARD REF   B777 MM 53-01-01-4. ALL WORK STEPS COMPLETED REF E.A. G-5321-T0343082 FUSELAGE - CARGO   COMPARTMENT FLOORS -INSTALLED OF REPAIR FILLER WHEN REPAIRING (BG 191844) FLOOR   PANEL IAW SRM 53-40-50-2R-L.
